# SDR USAA960361

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 616
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK AT LOWER FAST HOLE OF INNER CHORD ANGLE BS 616 RIGHT FRAME WL 203.  INSTALLED REPAIR ANGLE AND FILLER, REPAIRED PER EA 40996.  (M)
